# SDR SIMA20220611001

- Difficulty date: June 11, 2022
- Submitted: June 12, 2022
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 145785
- Aircraft time: 42,955 hours, 37,746 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Lh
- Component: Lamp
- Component part number: 1317
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHT FORWARD OF LH WING INOP-C/A-RAR EXTERNAL EMERGENCY LIGHT LAMP IAW EMB 145 AMM 33-50-10. OPC GOOD
